# SDR SWAA2021102832842

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 75,147 hours, 44,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRY DOOR EXIT SIGN MID DOOR BROKEN ; / [01] REPLACED AFT GALLEY SVC DOOR EXIT SIGN LENS RH SIDE REF AMM 33-51-01
